# SDR DALA2019032001867

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0992773) DURING INSPECTION FOUND CRACK FLOOR STRUCTURE CHANNEL LOC BS540 AND BTW LBL24.75 AND RBL24.75 AT PASSENGER CABIN. REPLACED FLOOR STRUCTURE CHANNELS LOC. BS540 AND BTW LBL 24.75 AND RBL 24.75 AT PASSENGER CABIN AS PER SRM 51-10-02, 51-40-02 AND DRAWING 143A5240 REV.A.
